STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5537-G-513 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat # 5512-f-401; tri ts femur sz4 left; lot # aog4i, cat # 5521-b-500; tri ts baseplate size 5; lot # dor4ha, cat # 5550-g-339; triathlon symmetric x3 patella; lot # 0p59, cat # 5560-s-212; tri cemented stem 12mm x 100mm; lot # 0086207d, cat # 5560-s-212; tri cemented stem 12mm x 100mm; lot # 0085273m.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned to the manufacturer.
Event or Problem Description
The patient underwent left knee arthroplasty on (b)(6) 2019.Patient had left knee periprosthetic joint infection.Then patient underwent one stage left total knee revision on (b)(6) 2020.All components exchanged.